# SDR VNAA2024111090001

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035502014S
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NET UPPER ATTACHMENT TOP SEAL HAS 2 AREAS THAT HAVE GOUGES.   INSTALLED NEW SERVICEABLE PART MM670-35502-014S BEAM IAW CRJ700 SRM 51-42-21-001-001-A01
